×

Found 9 Documents (Results 1–9)

100
MathJax

On a functional integrability and asymptotic properties of some nonlinear ordinary differential equations. (English) Zbl 0807.34060

Farkas, M. (ed.) et al., Differential equations and its applications. Proceedings of the colloquium on differential equations and applications, held in Budapest, August 21-24, 1991. Amsterdam: North-Holland Publishing Company. Colloq. Math. Soc. János Bolyai. 62, 353-358 (1991).
MSC:  34D05 34C10 34A25
PDF BibTeX XML Cite

Filter Results by …

Document Type

all top 3

Classification